# SDR SIMA20120407004

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 20,048 hours, 17,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4143,  CREW REPORTED AFT FLASHLIGHT TO BE VERY LOOSE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN FLASHLIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
